# SDR UIEA2024083000883

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 102,454 hours, 24,897 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 114001103
- Condition: Leaking
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RH WING LOWER SURFACE. FUEL LEAK ON FUEL ACCESS PANEL BTWN RIB 11 AND 12.(  FUEL STICK WAS REPLACED IAW AMM 28-44-01-404-033. NO FURTHER DEFECTS NOTED )
